Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Side effects of consuming more than 20 crocin tablets?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3394 Questions
wht can be the side effects of consuming more than 20 crocin and what if the patient is not willing to go to the hospital
Posted Sat, 9 Nov 2013 in Medicines and Side Effects
Answered by Dr. Raju A.T 4 minutes later
Brief Answer:
Liver Toxicity

Detailed Answer:

Thanks for your query.

It can cause liver toxicity, in susceptible individuals can lead to major liver damage and elevation in liver enzymes and bile pigments in blood.

It can also cause severe gastritis.

If this is the scenario, he/she must rush to the ER as soon as possible. This is XXXXXXX and treatment is urgent.

Above answer was peer-reviewed by
Follow-up: Side effects of consuming more than 20 crocin tablets? 21 minutes later
can we give some medication at home so that the patient can be cured
can it lead to any critical situation ?
should we take the patient to the doctor in the morning , the patient had consumed the tablets in the evening ?
Answered by Dr. Raju A.T 3 minutes later
Brief Answer:
Take him to the ER now

Detailed Answer:

It is a emergency. If untreated immediately can go into critical situation.

The medication(N-ACETYL CYSTEINE) needed to treat are not available in tablet form. It has to be given in intravenous drip under medical observation.

Wish you good health.
Above answer was peer-reviewed by
Follow-up: Side effects of consuming more than 20 crocin tablets? 9 minutes later
i have just asked the patient and he has told me that after consuming the tablets he vomitted at the that time and the number of tablet is around 15
Answered by Dr. Raju A.T 2 hours later
Brief Answer:
Rush to the hospital

Detailed Answer:

I still consider him at risk. Please do take him to the hospital.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor